Discretizations of linear elliptic partial differential inclusions

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)

Abstract

Differential inclusions provide a suitable framework for modelling choice and uncertainty. In finite dimensions, the theory of ordinary differential inclusions and their numerical approximations is well-developed, whereas little is known for partial differential inclusions, which are the deterministic counterparts of stochastic partial differential equations. The aim of this article is to analyze strategies for the numerical approximation of the solution set of a linear elliptic partial differential inclusion. The geometry of its solution set is studied, numerical methods are proposed, and error estimates are provided. 

Original languageEnglish
Pages (from-to)904-925
Number of pages22
JournalNumerical Functional Analysis and Optimization
Volume32
Issue number8
DOIs
Publication statusPublished - Aug 2011
Externally publishedYes

Keywords

  • Approximation of solution sets
  • Elliptical partial differential inclusions
  • Set-valued numerical analysis

Cite this